Description
Product Highlights
- Ibuprofen is a potent antipyretic agent and is a safe alternative for a febrile child who may benefit from pain relief
- There are 100 milligrams of ibuprofen (a NSAID) per 5 mL dose
- There are 4 ounces of bubblegum flavor liquid ibup
Specifications
| Sold As | Each |
|---|---|
| Brand | Motrin® |
| Country of Origin | Unknown |
| Application | Children's Pain Relief |
| Active Ingredients | Ibuprofen |
| Dosage Form | Oral Suspension |
| Strength | 100 mg / 5 mL Strength |
| Manufacturer Number | 50580060404 |
| Manufacturer | J & J Sales |
Shipping & Returns
Shipping
- Most in-stock orders ship within 1-3 business days.
- Standard delivery typically arrives 2-7 business days after shipment.
- Orders may ship via UPS, FedEx, USPS, or freight carriers depending on the product.
- Items may arrive in multiple shipments if they ship from different warehouses.
- We’ll notify you if an item is temporarily backordered.
Returns
- Most unopened, unused items may be returned within 30 days of delivery.
- Some products require a Return Merchandise Authorization (RMA).
- Certain products, including opened hygiene items and special-order products, are not eligible for return.
- Some manufacturers may charge restocking fees.
- If your order arrives damaged or defective, please contact us within 5 business days.
Need more information?
View our complete Shipping Policy and Return Policy or contact our Customer Care Team at (844) 958-4050.
Free shipping on orders $49.00+
Trusted products. Real support.
Buying for Your Business?
Save on everyday supplies with business pricing.
Trusted Care, Delivered to Your Door
Motrin Children's Oral Suspension Bubblegum Flavor
